Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is genette 35 and g reg sr causing depression and weight gain?

I smoke weed ocasionaly and 1 cigret a day and have been taking ginette 35 and g reg sr medicine for the past 2 years. I think due to the medicines I am experiencing depression, weight gain, body swellinggastric (old problem too), anal fissure and sinus like symptoms. Suggestions
Wed, 1 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Horomonal pilla can cause depression and other symptoms in females. However, other causes like hypothyroidism must be ruled out. Consult an endocrinologist and get evaluated.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Bipolar spectrum


Is genette 35 and g reg sr causing depression and weight gain?

Hello, Horomonal pilla can cause depression and other symptoms in females. However, other causes like hypothyroidism must be ruled out. Consult an endocrinologist and get evaluated. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician